Forum

Tecfidera Anybody?!!

Hi All just wondering if anyone else started on tecfidera yet? I’m on week 2 + so far just a few side effects! Flushing like sunburn and itchy…also runny nose and producing a lot of saliva! Doesn’t happen every time tho! Had it twice today…hopefully this is as bad as it gets fingers crossed! Apparently the stomach issues don’t start till later hope I’m not getting that Anyways let me know your experiences if anyone started on it yet Thanks Emma x

Hi Emma. This is my preference for DMT and in England we are very close now to this being available. My MS nurse mentioned she thinks it may be available in the next few weeks and they are just waiting for the green light now.

Hi Emma

I don’t know anyone else on it but it sounds like it’s going well for you. Good luck

Tracey xx

I am just about to start on rebif but want this drug and wonder if there’s any point starting rebif.

Anyhow will keep being interested in anything writen about it and glad to hear the side effects arn’t too bad.

Hi Emma!

I am interested in this but it’s not available to me yet.

I have been on rebif for 9 years but am starting to experience some side effects so the neuro is thinking of moving me onto something else.

I am nervous about changing as i have been relapse free on rebif.

The Tecfidera will be my choice if i can get it.

Experiences of side effects are helpful to people who are moving onto it, so please keep us all posted of your progress.

I hope it keeps you relapse free.

Take care

Teresa.x

Hi Emma. I am having ticfedera delivered tomorrow but cant start straight away as just started course steroids today. Do they make you dizzy and are the side effects manageable. I am scared about trying them case I need more time off work as of sick yesterday and today. Hoping to get bk to work Monday. On annual leave end this month for a week. maybe wait to then to start. Will let you know how I go on them. Violet x

Hi Emma

I am on week 4/5. Like you just a few hot flushes but so far so good! Better than having to do injections every week!

Mark

Hi mark have you had any stomach issues with it…I’ve had a couple of times where I’ve felt a bit off but hasn’t came to anything so fingers crossed!..have you had a kind of runny nose that just drips now and again? very odd but if this is as bad as it gets then I’m happy

I went to a DMT talk yesterday in England. The MS nurse said BG12 is (hopefully) expected to be approved in August this year. So we are nearly in July - not that long to go. She said it depends if each NHS trust has preperations in place for making it available to patients quickly. My local trust do seem keen to make it available for patients and I think are trying things set up for the green light of this drug. She did mention i could start an injectable and then just change over when BG12 is available. So I may keep that in mind.

My neurologist told me at my last appointment in February that I could have Tecfidera as soon as it’s available. My next appointment is 8th August so hopefully I’ll be able to start it within the next few months. I’ve not been on any DMD since November. I was on Avonex before but was still getting bad side effects after 16 months and still getting relapses so it was decided to stop it. I worry about not taking a DMD so hurry up NICE!

Hi Emma

I havent had anything other than the hot flushes. Even take them when i have had alcohol and no problems.No running nose or stomach issues. Hopefully i dont get anthing like it.

Mark